Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bumps on vulva, itchy. Taking Monistat. What is it?

I have little whitehead looking bumps around my vulva inside my labia and around the anus. They look like Fordyce Spots, but some are larger than the pictures I've seen. I believe I have chronic yeast infection because I get them regularly. I don't think the bumps itch, but it's hard to tell because I have itchy-ness "down there" very often. When I apply petrolium jelly to the bumps they dissapear completely. I have been on Monistat 7 and has improved how they look a little. What is it?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Thanks for writing in.

Monistat 7 is miconazone vaginal, an antifungal to treat vaginal fungal infections like candida (yeast).
Use the medication exactly as directed by your doctor or follow the directions that accompany the package. If you do not understand these instructions, ask your pharmacist, nurse, or doctor to explain them to you.

Also it may be importanat for you to wear loose-fitting clothing made of cotton and other natural fibers until the infection is healed.

Hope it helps.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor